Decision-theoretic sensitivity analysis for complex computer models

Oakley, J.E. (2009) Decision-theoretic sensitivity analysis for complex computer models. Technometrics, 51 (2). pp. 121-129. ISSN 0040-1706

Abstract

Metadata

Authors/Creators:
  • Oakley, J.E. (J.Oakley@sheffield.ac.uk)
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 29 Mar 2010 13:42
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1198/TECH.2009.0014
Status: Published
Publisher: American Statistical Association
Identification Number: https://doi.org/10.1198/TECH.2009.0014

Share / Export

Statistics